MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88863113-81
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, intra-operatively in a knee arthroscopy at the end of the procedure, the suture thread broke.They replaced the suture to complete the case and resolve the issue.The patient was alive with no injury.
 
Additional Manufacturer Narrative
Evaluation summary post market vigilance (pmv) led an evaluation of one video of the device being used.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.However, the investigation detected a secondary condition of handling rough that has no relationship to the reported incident.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
TI-CRON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6868268
Report Number9612501-2017-06169
Device Sequence Number11114703
Product Code GAT
UDI-Device Identifier10884521060135
UDI-Public10884521060135
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K961578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number88863113-81
Device Catalogue Number88863113-81
Device Lot NumberD6F0525X
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/01/2017
Initial Date Received by Manufacturer 08/18/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date09/15/2017
Supplement Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1